# SDR AC2A0000008

- Difficulty date: September 5, 1999
- Submitted: July 18, 2000
- Operation: General aviation
- Aircraft: N430CH
- Make and model: Bell 430
- Aircraft serial: 49037
- System (JASC): 6400 · Tail Rotor System
- Part: Bushing
- Part number: 21006819
- Condition: Frozen
- Location: T/R Guard
- Part time: 1,194 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER AFT MOUNT FOR TAIL ROTOR GUARD LOOSE (BUSHING FROZEN ON BOLT CAUSING WEAR AD PLAY).  (X)
